# SDR C2XA01CL054

- Difficulty date: March 8, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N14825
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: E0276ANOPO16
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3121 THE CREW REPORTED THE NOSE GEAR UNLOCK LIGHT FLICKERS ON SYSTEM 1 IN FLIGHT WITH GEAR RETRACTED.  MAINTENANCE FOUND NOSE GEAR SYSTEM 1 LIGHT SOCKET LOOSE.  TIGHTENED THE SOCKET AND CLEANED THE NOSE GEAR PROXIMITY SENSORS.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
